Meeting and Workshop „Detector Technology and Systems Platform”

Europe/Berlin
H101 (HZB)

H101

HZB

Description
Purpose of meeting:
  • A key task of the meeting will be defining the program of the platform within the next 5-year funding period of the Helmholtz Association starting from 2015.
  • Vote of the Collaboration Board Chair
  • The Advisory Board is expected to have their first meeting.
  • Status reports
  • Work package discussions
Slides
Participants
  • Aleksandr Kliuev
  • Andrea S. BROGNA
  • Andreas Kopmann
  • Andreas Mussgiller
  • Andreas Wagner
  • Axel Rupp
  • Christian J. Schmidt
  • Christian Schulz
  • Christiane Buchwald
  • Christophe de LA TAILLE
  • Dietrich Faidel
  • Dirk Grunwald
  • Doris Eckstein
  • Eberhard Rosenthal
  • Elèni Berdermann
  • Felix Beckmann
  • Felix Sefkow
  • Fine Fiedler
  • Frank Esser
  • Harald Kleines
  • Heinz Graafsma
  • Ingo Bloch
  • James Ritman
  • Jan Hampe
  • Juergen Becker
  • Jörn Wüstenfeld
  • Lutz Feld
  • Marc Schneider
  • Marc Weber
  • Markus Robens
  • Matthias Balzer
  • Matthias Drochner
  • Oliver Sander
  • Peter Kaever
  • Piotr Koczon
  • Piotr Skwierawski
  • Ralf Engels
  • Richard Hall-Wilton
  • Sascha Wuestling
  • Simon Procz
  • Stefan van Waasen
  • Svyatoslav Alimov
  • Thomas Blank
  • Thomas Cowan
  • Thomas Kleisch
  • Thomas Kühner
  • Thomas Wilpert
  • Ties Behnke
  • Tilo Baumbach
  • Tobias Stockmanns
  • Ulrich Trunk
  • Uwe Spillmann
  • Vincenzo Fracassi
  • Wolfgang Lange
    • 12:30 13:30
      Lunch 1h
    • 13:30 13:45
      Welcome, Organisation 15m
      Speakers: Prof. Anke Kaysser-Pyzalla, Prof. Marc Weber (KIT), Dr. Thomas Wilpert (Helmholtz-Zentrum Berlin)
    • 13:45 14:45
      Reports from Pillars
      • 13:45
        Report from Pillar 1 ("Assembly of highly integrated detectors") 15m
        Speaker: Prof. Heinz Graafsma (DESY)
        Slides
      • 14:00
        Report from Pillar 2 ("Ultra-fast data transfer and reconstruction") 15m
        Speaker: Prof. James Ritman (FZ Juelich)
        Slides
      • 14:15
        Report from Pillar 3 ("Selected detector prototypes") 15m
        Speaker: Christian J. Schmidt
        Slides
      • 14:30
        Report from “Cross cutting activities 15m
        Speaker: Dr. Fine Fiedler (HZDR)
        Slides
    • 14:45 15:00
      Report from Administration 15m
      Speaker: Christiane Buchwald (KIT IPE)
      Slides
    • 15:00 15:20
      Coffee Break 20m
    • 15:20 16:00
      Discussion: Plans for POF II and POF III, Topic 3.2 “Detector Technologies”
      Conveners: Christiane Buchwald (KIT IPE), Marc Weber (KIT)
      slides
    • 16:00 19:00
      Parallel session "Assembly of highly integrated detectors"
      Convener: Prof. Heinz Graafsma (DESY)
    • 16:00 19:00
      Parallel session "Selected detector prototypes"
      Convener: Christian J. Schmidt
    • 16:00 19:00
      Parallel session "Ultra-fast data transfer and reconstruction"
      Convener: Prof. James Ritman (FZ Juelich)
    • 19:00 20:30
      Reception 1h 30m
    • 20:30 20:35
      Transfer to station“S-Wannsee” 5m
    • 09:00 10:45
      POF III: "Matter and Technology" and Program Topic 3.2
      Convener: Marc Weber (KIT)
      • 09:00
        Introduction 15m
        Speaker: Dr. Ties Behnke (DESY)
        Slides
      • 09:15
        Discussion 30m
      • 09:45
        Reports from Parallel Sessions (Pillars) and discussion 1h
        Slides
    • 10:45 11:05
      Coffee Break 20m
    • 11:05 13:00
      Parallel Sessions (Work Packages) 1h 55m
    • 13:00 14:00
      Lunch 1h
    • 14:00 16:00
      Reports (60') from Parallel Sessions (Work Packages) and discussion (60')
    • 16:00 16:20
      Coffee Break 20m
    • 16:20 18:00
      Advisory Board: First Meeting
      slides
    • 16:20 18:00
      Topical Talks
      Convener: Dr. Thomas Wilpert (Helmholtz-Zentrum Berlin)
      • 16:20
        Topical Talk I: „EMIL and the (Detectives) Detectors” 30m
        Speaker: Gerd Reichardt
        Slides
      • 16:50
        Topical Talk II: “High-Resolution Neutron Imaging” 30m
        Speaker: Nikolay Kardjilov
        Slides
      • 17:20
        Topical Talk III: : “Medical Application in Eye Tumor Therapy and Damage for Electronics” 30m
        Speaker: Andrea Denker
        Slides
    • 18:00 19:00
      Buffer (Guided Tour in the Neutron-guide hall) 1h
    • 19:00 19:20
      Transfer to Ratskeller Babelsberg (Conference Dinner) 20m
    • 09:00 10:00
      Collaboration Matters
      slides
      • 09:00
        Vote of Collaboration Board Chair 15m
      • 09:15
        Use of the Common Fund 45m
        Speaker: Christiane Buchwald (KIT IPE)
    • 10:00 10:20
      Coffee Break 20m
    • 10:20 11:00
      Report from Advisory Board 40m
    • 11:00 12:00
      Funding proposal: POF III Organisation 1h
      Speaker: Christiane Buchwald (KIT IPE)
      Slides
    • 12:00 12:30
      Summary and final discussion 30m
    • 12:30 13:30
      Lunch 1h
    • 13:30 15:30
      Meeting Executive Board
    • 13:30 13:30
      Transfer to station“S-Wannsee”
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×